# SDR HEEA060821

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2761N
- Make and model: Bell 206L-1
- Aircraft serial: 45277
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206064611001
- Condition: Corroded
- Location: Flange
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP FLANGE CORRODED.
